# SDR UPS96805663

- Difficulty date: February 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- System (JASC): 5752 · Aileron Tabs
- Part: Control Tab
- Part number: 5642831503
- Condition: Delaminated
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED LEFT I/B AILERON CONTROL TAB DELAMINATED I/B AFT EDGE, TOP AND BOTTOM SIDE. REPLACED TAB PER MM 27-13-01.
